Alert archive / Alabama / Flash Flood Warnings in 2005
Flash Flood Warning 5, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Feb 21, 2005, 3:45 PM CST for Lauderdale County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2005, 3:45 PM CST (21:45 UTC)
- Expired
- Feb 21, 2005, 6:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 125 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KHUN 212146 FFWHUN ALC077-220045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 345 PM CST MON FEB 21 2005 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... LAUDERDALE COUNTY IN NORTHWEST ALABAMA * UNTIL 645 PM CST * AT 344 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ROADS ARE CLOSED ALL ACROSS THE COUNTY...AND AN ADDITIONAL LINE OF THUNDERSTORMS EXTENDING BACK INTO NORTHERN MISSISSIPPI WILL COMPOUND THE PROBLEM. * SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO... FLORENCE...KILLEN...LEXINGTON...ROGERSVILLE AND UNDERWOOD-PETERSVILLE ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE IN THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3478 8782 3479 8728 3500 8720 3501 8818 $$ 27
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 2:50 PM CST, 55 minutes earlier.
Area forecast discussion, Feb 21, 2:50 PM CST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 250 PM CST MON FEB 21 2005 .DISCUSSION... SFC COLD FRONT HAS MADE IT TO NR MEMPHIS AREA WITH LINE OF STORMS OUT AHEAD OF IT. NUMEROUS REPORTS OF PENNY TO NICKEL SIZE HAIL WITH THE LINE...WITH ONE GOLFBALL REPORT AS OF 20Z. LINE IS MOVING EAST AT APPROX 40-45 KTS AND VERY SLOWLY SINKING SOUTH. AIRMASS AHEAD OF BOUNDARY HAS BECOME INCREASINGLY UNSTABLE WITH DAYTIME HEATING. CAPES ON THE ORDER OF 1000-2000 JOULES WITH LI/S BELOW -2C WILL KEEP SVR THREAT GOING INTO THE EVENING HOURS. CURRENT SVR WATCH EXPIRES AT 00Z THIS EVENING. IN ADDITION TO SVR WX...FLOODING HAS BECOME BIG ISSUE WITH RADAR ESTIMATES OF NEARLY 2 INCHES PER HOUR WITH TRAINING CELLS. TEMPS TODAY WERE ABLE TO WARM INTO THE LOWER 70S AHEAD OF THE FRONT WITH DEWPTS INTO THE 60S. QUESTION FOR THIS UPDATE WILL REVOLVE AROUND THUNDER CHANCES CONTINUING THROUGH THE OVERNIGHT AND ANY ADDITIONAL FLOODING ISSUES. SHORT TERM (TONIGHT-THUR)... COLD FRONT WILL SINK SOUTH OVERNIGHT BUT SVR THREAT WILL CONTINUE UNTIL APPROX 02Z PER INSTABILITY PARAMATERS FROM LATEST RUC. FRONTAL BOUNDARY WILL PUSH THRU MAJORITY OF FA BY 03Z. STORMS CONTINUE DEVELOPING BACK TO THE WEST ACROSS LAUDERDALE COUNTY AND THREAT FOR SIGNIFICANT FLOODING WILL CONTINUE IN THIS AREA. RUC HAS GOOD HANDLE ON PCPN AXIS AND INDICATES MAIN QPF BAND SHOULD SHIFT SOUTH OF THIS AREA BY 23Z. POPS WILL BE DECIDED BASED ON RADAR TRENDS AT ISSUANCE TIME...BUT CATEGORICAL POPS LIKELY ACROSS PARTS OF AREA TONIGHT. IN ADDITION...RIVER FLOODING WILL BECOME AN INCREASING CONCERN AS SEVERAL RIVERS ARE ALREADY OUT OF BANKS AND SEVERAL MORE FCST TO BE IN FLOOD OVERNIGHT/EARLY TUESDAY MORNING. SEE HUNFLWHUN/HUNFLSHUN FOR MORE DETAILS. PCPN SHOULD COME TO AN END AFTER MIDNIGHT ALTHOUGH LINGERING MOISTURE MAY KEEP SOME SCATTERED LIGHT RAIN AROUND UNTIL SHORTLY AFTER 06Z. WITH LINGERING MOISTURE AND DRIER AIR REMAINING NORTH...LOW CLOUDS AND FOG WILL LIKELY BE A FACTOR BY DAYBREAK AND WILL KEEP ZONES AS IS. REMAINDER OF SHORT TERM UNCHANGED AS SFC LOW AND INVERTED TROF FCST TO DEVELOP MID-WEEK WILL STAY TO OUR SOUTH. MAINLY ZONAL FLOW ALOFT MAY BRING OCCASIONAL S/WAVE TO AREA BUT NO REAL THREAT FOR PCPN DURING THE PERIOD. LONG TERM (FRI-MON)... NO CHANGES MADE TO EXTENDED PORTION OF FCST AS AREA REMAINS BETWEEN SYSTEMS. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 50 63 43 57 / 80 10 0 0 SHOALS 49 62 42 56 / 80 10 0 0 CULLMAN 52 63 44 58 / 70 10 0 0 FAYETTEVILLE 49 62 41 55 / 80 10 0 0 FT PAYNE 52 63 42 56 / 70 10 0 0 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && PB
Hazardous weather outlook, Feb 21, 11:55 AM CST, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1155 AM CST MON FEB 21 2005 ALZ001>010-016-TNZ076-096-097-220330- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1155 AM CST MON FEB 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THIS AFTERNOON AND TONIGHT)... SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE TENNESSEE VALLEYINTO THE EVENING. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH THE THE MAIN THREAT BEING HAIL TO THE SIZE OF PENNIES. IN ADDITION...SOME OF THE SHOWERS AND THUNDERSTORMS MAY CONTAIN LOCALLY HEAVY RAINFALL. GIVEN AN ALREADY SATURATED GROUND...SOME ISOLATED RUNOFF PROBLEMS ARE POSSIBLE. HOWEVER...WIDESPREAD FLOODING IS NOT EXPECTED. A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE REGION THIS EVENING. SHOWERS WILL GRADUAL END OVERNIGHT AS DRIER AIR NORTH OF THE FRONT INFILTRATES THE REGION. A WET GROUND AND LIGHT WINDS WILL CREATE FAVORABLE CONDITIONS FOR THE DEVELOPMENT OF FOG. .DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. AREAS OF FOG WILL PERSIST THROUGH THE MORNING HOURS ON TUESDAY. OTHERWISE...DRIER WEATHER WILL DEVELOP THROUGH THE REMAINDER OF THE WORK WEEK AS THE COLD FRONT SHIFTS SOUTH OF THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT LIKELY TODAY. HOWEVER...ALL INTERESTED PARTIES SHOULD CONTINUE TO MONITOR FUTURE UPDATES. RSB
In the hours before
Special weather statement, Feb 21, 1:16 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 116 PM CST MON FEB 21 2005 TNZ076-096-097-212030- FRANKLIN TN-LINCOLN TN-MOORE TN- INCLUDING THE CITIES OF...FAYETTEVILLE...LYNCHBURG AND WINCHESTER 116 PM CST MON FEB 21 2005 ...SIGNIFICANT WEATHER ALERT FOR STRONG THUNDERSTORMS AFFECTING MOORE...LINCOLN AND FRANKLIN COUNTIES... A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF LINCOLN...MOORE...AND FRANKLIN COUNTIES OF SOUTHERN MIDDLE TENNESSEE. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HAIL TO 1/2 INCH IN DIAMETER. MOVEMENT OF THIS ACTIVITY IS EAST AT 35 MPH. ALONG WITH THE HAIL AND WINDS...VERY HEAVY RAINS WHICH WILL PRODUCE PONDING OF WATER ON AREA ROADS. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO...OR TO A FAVORITE MEDIA OUTLET FOR THE LATEST WEATHER INFORMATION. RSB
Local storm report, Feb 21, 2:47 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL CLOVERDALE 34.94N 87.77W
02/21/2005 0.75 INCH LAUDERDALE AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL
0145 PM TSTM WND DMG 5 ENE ATHENS 34.83N 86.89W
02/21/2005 LIMESTONE AL LAW ENFORCEMENT
NUMEROUS TREES DOWN AT ALABAMA HIGHWAY 251 AND HOLT ROAD
0150 PM FLASH FLOOD FLORENCE 34.83N 87.67W
02/21/2005 LAUDERDALE AL EMERGENCY MNGR
NUMEROUS ROADS FLOODED ACROSS THE ENTIRE COUNTY
0150 PM HAIL 1 N ST. FLORIAN 34.89N 87.62W
02/21/2005 0.25 INCH LAUDERDALE AL EMERGENCY MNGR
PEA SIZED HAIL AT HAPPY HOLLOW BRIDGE
0151 PM HAIL 3 N ATHENS 34.85N 86.97W
02/21/2005 0.25 INCH LIMESTONE AL LAW ENFORCEMENT
PEA SIZED HAIL AT ALABAMA HIGHWAY 127 AND HOFFMAN ROAD
0155 PM HAIL 5 NE ATHENS 34.85N 86.91W
02/21/2005 1.00 INCH LIMESTONE AL PUBLIC
NICKEL TO QUARTER SIZED HAIL NORTHEAST OF ATHENS ALONG
ALABAMA HIGHWAY 251
0155 PM HAIL 5 N ATHENS 34.88N 86.97W
02/21/2005 1.00 INCH LIMESTONE AL PUBLIC
NICKEL TO QUARTER SIZED HAIL BETWEEN ATHENS AND ELKMONT
0202 PM HAIL HARVEST 34.86N 86.75W
02/21/2005 0.75 INCH MADISON AL NWS EMPLOYEE
PEA TO DIME SIZED HAIL
0202 PM HAIL 1 N CAPSHAW 34.79N 86.79W
02/21/2005 0.25 INCH LIMESTONE AL EMERGENCY MNGR
PEA SIZED HAIL
0205 PM HAIL CAPSHAW 34.77N 86.79W
02/21/2005 0.75 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZED HAIL
0208 PM HAIL 3 SSE HARVEST 34.82N 86.73W
02/21/2005 1.00 INCH MADISON AL PUBLIC
NICKEL TO QUARTER SIZED HAIL IN THE MONROVIA COMMUNITY
0210 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 0.75 INCH MADISON AL EMERGENCY MNGR
PENNY SIZED HAIL ON OAKWOOD ROAD
0210 PM HAIL HARVEST 34.86N 86.75W
02/21/2005 0.75 INCH MADISON AL NWS EMPLOYEE
DIME TO PENNY SIZED HAIL
0210 PM HAIL HARVEST 34.86N 86.75W
02/21/2005 0.75 INCH MADISON AL NWS EMPLOYEE
DIME TO PENNY SIZED HAIL
0215 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 1.00 INCH MADISON AL PUBLIC
QUARTER SIZED HAIL AT ANDREW JACKSON WAY
0216 PM HAIL ROGERSVILLE 34.83N 87.28W
02/21/2005 0.75 INCH LAUDERDALE AL EMERGENCY MNGR
DIME SIZED HAIL IN ROGERSVILLE
0218 PM HAIL MOORES MILL 34.85N 86.53W
02/21/2005 0.25 INCH MADISON AL TRAINED SPOTTER
PEA SIZED HAIL
0218 PM HAIL 5 SW NEW MARKET 34.86N 86.49W
02/21/2005 1.00 INCH MADISON AL NWS EMPLOYEE
QUARTER SIZED HAIL BETWEEN NEW MARKET AND MOORES MILL
0223 PM HAIL MOORES MILL 34.85N 86.53W
02/21/2005 0.75 INCH MADISON AL TRAINED SPOTTER
DIME SIZE HAIL
0223 PM HAIL 2 SW HARVEST 34.84N 86.77W
02/21/2005 1.00 INCH MADISON AL EMERGENCY MNGR
QUARTER SIZE HAIL AT OLD RAILROAD BED ROAD AND NICK DAVIS
ROAD.
0223 PM TSTM WND DMG 2 SW HARVEST 34.84N 86.77W
02/21/2005 MADISON AL EMERGENCY MNGR
TREES DOWN ON HOUSES
&&
DLLocal storm report, Feb 21, 3:02 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 PM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL GURLEY 34.70N 86.38W
02/21/2005 1.75 INCH MADISON AL PUBLIC
GOLF BALL SIZE HAIL COVERING THE GROUND
0233 PM HAIL ATHENS 34.80N 86.97W
02/21/2005 1.00 INCH LIMESTONE AL EMERGENCY MNGR
QUARTER SIZE HAIL IN ATHENS
0243 PM HAIL 3 S HARVEST 34.81N 86.75W
02/21/2005 0.25 INCH MADISON AL EMERGENCY MNGR
PEA SIZE HAIL AT NICK DAVIS ROAD AND WALL TRIANA HIGHWAY
0250 PM HAIL TANNER 34.73N 86.97W
02/21/2005 0.25 INCH LIMESTONE AL TRAINED SPOTTER
PEA SIZE HAIL COVERING THE GROUND IN TANNER
0250 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 1.00 INCH MADISON AL EMERGENCY MNGR
QUARTER SIZE HAIL AT STRINGFIELD ROAD
0250 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 1.00 INCH MADISON AL EMERGENCY MNGR
QUARTER SIZE HAIL AT STRINGFIELD ROAD
0253 PM HAIL HARVEST 34.86N 86.75W
02/21/2005 0.75 INCH MADISON AL NWS EMPLOYEE
DIME TO PENNY SIZE HAIL IN HARVEST
&&
DLLocal storm report, Feb 21, 3:03 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
303 PM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 2 SW HARVEST 34.84N 86.77W
02/21/2005 MADISON AL EMERGENCY MNGR
15 TO 20 HOUSES WITH TREES ON TOP OF THEM OR THROUGH THEM
&&
DLLocal storm report, Feb 21, 3:14 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG CAPSHAW 34.77N 86.79W
02/21/2005 LIMESTONE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN JUST WEST OF LIMESTONE PRISON
0255 PM TSTM WND DMG CAPSHAW 34.77N 86.79W
02/21/2005 LIMESTONE AL EMERGENCY MNGR
TREES DOWN ON A HOUSE IN BELMONT ESTATES
0255 PM HAIL MADISON 34.70N 86.75W
02/21/2005 0.75 INCH MADISON AL EMERGENCY MNGR
DIME SIZE HAIL IN THE CITY OF MADISON
&&
DLLocal storm report, Feb 21, 3:36 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
336 PM CST MON FEB 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 3 S HARVEST 34.81N 86.75W
02/21/2005 0.75 INCH MADISON AL NWS EMPLOYEE
PENNY SIZE HAIL AT ORVIL SMITH ROAD
0251 PM FLASH FLOOD 3 S HARVEST 34.81N 86.75W
02/21/2005 MADISON AL NWS EMPLOYEE
WATER OVER ORVIL SMITH ROAD
0302 PM HAIL MADISON 34.70N 86.75W
02/21/2005 0.25 INCH MADISON AL TRAINED SPOTTER
PEA SIZE HAIL AT INTERGRAPH
0305 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 0.75 INCH MADISON AL PUBLIC
DIME SIZE HAIL AT THE INTERSECTION OF UNIVERSITY DRIVE
AND MEMORIAL PARKWAY
0310 PM FLASH FLOOD MOORESVILLE 34.63N 86.88W
02/21/2005 LIMESTONE AL NWS EMPLOYEE
PONDING OF WATER ON I-565 IN LIMESTONE COUNTY
0315 PM FLASH FLOOD MADISON 34.70N 86.75W
02/21/2005 MADISON AL NWS EMPLOYEE
INDIAN CREEK AT BANKFULL
0315 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 0.25 INCH MADISON AL BROADCAST MEDIA
PEA SIZE HAIL AT WHNT-TV
0317 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 0.25 INCH MADISON AL TRAINED SPOTTER
PEA SIZE HAIL COVERING THE ROAD AT THE INTERSECTION OF
WEATHERLY ROAD AND MOUNTAIN GAP ROAD
0317 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 0.88 INCH MADISON AL EMERGENCY MNGR
NICKEL SIZE HAIL AT MOUNTAIN GAP SCHOOL
0320 PM HAIL HUNTSVILLE 34.73N 86.59W
02/21/2005 1.00 INCH MADISON AL PUBLIC
QUARTER SIZE HAIL AT THE INTERSECTION OF BAILEY COVE ROAD
AND MOUNTAIN GAP ROAD
&&
DLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 12:40 PM CST | Flash Flood Warning | HUN | Lauderdale | 3 hr |
| Feb 21, 2:14 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 46 min |
| Feb 21, 2:25 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Feb 21, 2:39 PM CST | Flash Flood Warning | HUN | Limestone | 3 hr |
| Feb 21, 2:57 PM CST | Flash Flood Warning | HUN | Madison | 3 hr |
| Feb 21, 2:59 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Feb 21, 3:01 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 44 min |
| Feb 21, 3:15 PM CST | Severe Thunderstorm Warning | HUN | Marshall | 45 min |
| Feb 21, 3:42 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 49 min |
| Feb 21, 4:06 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
| Feb 21, 4:26 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 34 min |
| Feb 21, 4:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 31 min |
| Feb 21, 4:35 PM CST | Flash Flood Warning | HUN | Colbert | 115 min |
| Feb 21, 4:40 PM CST | Flash Flood Warning | HUN | Jackson | 3 hr |
| Feb 21, 5:00 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 45 min |
| Feb 21, 5:02 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Feb 21, 5:10 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Morgan | 20 min |
| Feb 21, 5:17 PM CST | Severe Thunderstorm Warning | HUN | DeKalb | 28 min |
| Feb 21, 5:29 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 31 min |
| Feb 21, 5:38 PM CST | Flash Flood Warning | HUN | Limestone | 3 hr |
| Feb 21, 5:45 PM CST | Severe Thunderstorm Warning | HUN | Lawrence | 30 min |
| Feb 21, 5:46 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 29 min |
| Feb 21, 5:48 PM CST | Flash Flood Warning | HUN | DeKalb | 3 hr |
| Feb 21, 5:59 PM CST | Severe Thunderstorm Warning | HUN | Marshall, Morgan | 46 min |
Nearby
Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.